Vol. 65, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Delooping the continuous K-theory of a valuation ring

John Bason Wagoner

Vol. 65 (1976), No. 2, 533–538
Abstract

In this note the continuous algebraic K-theory groups of a complete discrete valuation ring are described as the inverse limit of the ordinary algebraic K-theory of its finite quotient rings.

Mathematical Subject Classification 2000
Primary: 18F25
Secondary: 13D15
Milestones
Received: 5 January 1976
Published: 1 August 1976
Authors
John Bason Wagoner